# SDR CALA2017082802917

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN CUT OUT SHEAR TIE AT BS 1700 RBL 8 IS CORRODED. NO ALLOWABLE LIMITS FOUND FOR SHEAR TIE AT BS 1700 RBL 8, REMOVE D, FABRICATED, LOCATED, DRILLED, AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-02 PAR 4 AND 7, FIG 8 AND 12.
